MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 2; HIP CEMENTLESS ANATOMICAL STEM

MEDACTA INTERNATIONAL SA STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 2; HIP CEMENTLESS ANATOMICAL STEM
Catalog Number 01.13.102R
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 june 2024.Lot 2201588: 10 items manufactured and released on 13-06-2022.Expiration date: 2027-05-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by (b)(4).Second revision 3 months after the first revision due to joint instability and stem mobilization.From the only image provided, the stem appears undersized and in a valgus position and for these reasons the surgeon decided to exchange it to a larger collared stem after restoring joint tension by changing the head.There is no reason to suspect a faulty device.Preliminary analysis performed by r&d project manager.Looking at the images attached to the complaint it is visible the explanted stem covered with patient blood.It is not possible to determine the root cause of reported failure from this image.
 
Event or Problem Description
Minimax stem mobilized and rotated in the patient's femur.Stem and head revised at about 3 months from the previous revision surgery.

Brand Name
STEM: MINIMAX CEMENTLESS ANATOMICAL STEM RIGHT SIZE 2
Common Device Name
HIP CEMENTLESS ANATOMICAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19719882
Report Number3005180920-2024-00501
Device Sequence Number20901571
Product Code LZO
UDI-Device Identifier07630030803185
UDI-Public07630030803185
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.13.102R
Device Lot Number2201588
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight70 KG